MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GST GREEN RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GST GREEN RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE
Catalog Number GST45G
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/26/2025.B3: only event year known: 2025.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not recognized, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Additional information was requested, and the following was obtained: could you please provide the device lot#/batch#? added as serial number.How was the product purchased? ip litvinenko.Based on the packaging, is there any indication of which market the original genuine product may have come from? no.Was the device used on a patient? if so, was there any patient consequence? no.Investigation summary: an analysis of the product could not be performed since photo was not received for evaluation.However, a dhr review was performed on lot 265c73, and the lot number 265c73 associated with the product code gst45g was not found in the quality tracking system.Based on the lot reviewed, it was confirmed that the product is counterfeit.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by the key account manager that the clinic received batches of products (specified in the contract as ethicon products) that were not shipped to our warehouse.

Brand Name
GST GREEN RELOAD 45MM 6 ROW
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key23657196
Report Number3005075853-2025-09023
Device Sequence Number15927021
Product Code GDW
UDI-Device Identifier10705036014904
UDI-Public10705036014904
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST45G
Device Lot Number265C73
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown